# SDR XNA01012F

- Difficulty date: July 8, 2001
- Submitted: August 2, 2001
- Operation: Air carrier
- Aircraft: N793A
- Make and model: Boeing 727227
- Aircraft serial: 20774
- Aircraft time: 47,619 hours, 45,641 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Condition: Faulty
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT FLAPS INDICATED SPLIT AND ASYMMETRICAL SETTING.  REMOVED AND REPLACED I/B FLAP POSITION INDICATOR.  OPS CHECKS GOOD IAW 27-52-0 B727 MM.
